Reference Type | Journal (article/letter/editorial) |
---|
Title | Nonlocal optical nonlinearity of ionic liquids |
---|
Journal | Journal of Physics: Condensed Matter |
---|
Authors | Souza, R F | Author |
---|
Alencar, M A R C | Author |
Meneghetti, M R | Author |
Dupont, J | Author |
Hickmann, J M | Author |
Year | 2008 (April 16) | Volume | 20 |
---|
Issue | 15 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0953-8984/20/15/155102Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8708279 | Long-form Identifier | mindat:1:5:8708279:9 |
---|
|
GUID | 0 |
---|
Full Reference | Souza, R F, Alencar, M A R C, Meneghetti, M R, Dupont, J, Hickmann, J M (2008) Nonlocal optical nonlinearity of ionic liquids. Journal of Physics: Condensed Matter, 20 (15). 155102pp. doi:10.1088/0953-8984/20/15/155102 |
---|
Plain Text | Souza, R F, Alencar, M A R C, Meneghetti, M R, Dupont, J, Hickmann, J M (2008) Nonlocal optical nonlinearity of ionic liquids. Journal of Physics: Condensed Matter, 20 (15). 155102pp. doi:10.1088/0953-8984/20/15/155102 |
---|
In | (2008, April) Journal of Physics: Condensed Matter Vol. 20 (15) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.